| Model Number |
TMICL12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
06/27/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Lens was returned in liquid, in lens vial.Visual inspection found a tear in one of the haptic.No similar complaint type events were reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm, tmicl12.6, -10.0/1.5/070 (sphere/cylinder/axis), implantable collamer lens tore while loading.There was no patient contact.Another lens was implanted.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.